MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC FEMORAL SIZE 4, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CC FEMORAL SIZE 4, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-06-0240
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: 06001016009, a10012 - gps implant kit v2; serial #: (b)(4), category #: 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; serial #: (b)(4), category #: 208-06-04 - cc distal fem augment sz 4, 10mm; serial #: (b)(4), category #: 02-012-60-2080 - logic stem ext 20mm x 80mm; serial #: (b)(4), category #: 02-010-06-0541 - logic post.Aug.Block size 4, 5mm; serial #: (b)(4), category #: 02-010-06-0541 - logic post.Aug.Block size 4, 5mm; serial #: (b)(4), category #: 204-70-00 - tibial stem ext.Screw; serial #: (b)(4), category #: 208-06-04 - cc distal fem augment sz 4, 10mm; serial #: (b)(4), category #: 02-012-61-2000 - logic offset stem ext coupler 2mm; serial #: (b)(4), category #: 02-012-60-1440 - logic stem ext 14mm x 40mm; serial #: (b)(4), category #: 02-012-66-2000 - metaphyseal tibial cone, ml32mm; serial #: (b)(4), category #: 02-012-44-4015 - logic tibia implant psc insert, sz 4, 15mm serial number (b)(4) is confirmed to have been packaged in a vacuum bag that does not contain evoh.
 
Event or Problem Description
It was reported via clinical study, that the 62 yo male patient experienced aseptic femoral loosening resulting in swelling and pain.The patient reported that the left knee started feeling looser.The mri confirmed movement.The date of adverse event onset is unk-unk-2021.The patient was treated with physical therapy.The patient¿s outcome was last known as continuing.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, h6.Mdr section codes updated/corrected: b, c, d, e, f, g.The reason for the reported event cannot be confirmed from the information provided but may have been due to femoral loosening.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CC FEMORAL SIZE 4, LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16600555
Report Number1038671-2023-00494
Device Sequence Number17921827
Product Code JWH
UDI-Device Identifier10885862265678
UDI-Public10885862265678
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2021
Device Catalogue Number02-010-06-0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight100 KG